# SDR CA020515012

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 102418002
- Condition: Cracked
- Location: Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION BOTH INERTIA SEPARATORS WERE FOUND CRACKED IN SEVERAL PLACES WITH CRACKS EXTENDING BEYOND 3 INCHES IN EITHER DIRECTIONS. REPLACED.
